MathSciNet Relay Station
MathSciNet bibliographic data
MR2320445 20E32 (03C45 03C60 20D05)
Burdges, Jeffrey The Bender method in groups of finite Morley rank. J. Algebra 312 (2007), no. 1, 33–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement